# SDR SWAA2022013154925

- Difficulty date: December 18, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.5 INCH FROM FRON SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.5 INCH APPROX ; 2021-567315 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600 D; S/N: 210136503; DUE DATE: 05-MAR-22.; [02] REPAIRED LH HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STAB STA 193.90 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFF BELOW.; [03] REPAIRED LH HORIZONTAL STABILIZER LOWER INSPAR SKIN AT STAB STA 193.90 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFF BELOW... RII ITEM
